Alert archive / Iowa / Blizzard Warnings in 2026

Blizzard Warning 1, NWS Des Moines, IA

January 21, 202615 counties in Iowa

NWS Des Moines, IA issued this blizzard warning at Jan 21, 2026, 10:26 AM CST for 15 counties in Iowa. It took effect at Jan 21, 2026, 1:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2026, 10:26 AM CST (16:26 UTC)
In effect from
Jan 21, 2026, 1:00 PM CST
Expired
Jan 21, 2026, 6:57 PM CST
In force
6 hr
Issued by
NWS Des Moines, IA

Counties Black Hawk County, IA, Bremer County, IA, Butler County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Grundy County, IA, Hancock County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 134 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2026-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2026-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WWUS43 KDMX 211626
WSWDMX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Des Moines IA
1026 AM CST Wed Jan 21 2026

...STRONG WINDS AND BLOWING SNOW CAUSING BLIZZARD CONDITIONS TODAY...

.A fast moving storm system will bring snow showers and strong 
northwest winds from around midday into early tonight. Winds gusting 
up to 60 mph at times will blow both falling snow and snow already 
on the ground, greatly reducing visibility down to a quarter or mile 
or less at times with blizzard-like conditions.

IAZ004>007-015>017-023>028-038-039-220230-
/O.UPG.KDMX.WW.Y.0004.260121T1700Z-260122T0500Z/
/O.NEW.KDMX.BZ.W.0001.260121T1900Z-260122T0500Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Grundy-Black
Hawk-
Including the cities of Humboldt, Manly, Belmond, Clarksville,
Lake Mills, Emmetsburg, Clear Lake, Britt, Kanawha, Aplington,
Hampton, Waverly, Cedar Falls, Garner, Waterloo, Reinbeck, Dike,
Shell Rock, Parkersburg, Clarion, Laurens, Estherville, Forest
City, Allison, Mason City, Wellsburg, Pocahontas, Algona, Dumont,
Rolfe, Eagle Grove, Greene, Grundy Center, Conrad, Northwood,
Gilmore City, and Fonda
1026 AM CST Wed Jan 21 2026

...BLIZZARD WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING...

* WHAT...Blizzard conditions expected. Total snow accumulations up 
  to one inch. Winds gusting up to 60 mph.

* WHERE...Portions of northern and north central Iowa.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Visibilities may drop below 1/4 mile due to falling and 
  blowing snow. Whiteout conditions are expected and will make 
  travel treacherous and potentially life-threatening. Plan on 
  slippery road conditions. The hazardous conditions could impact 
  the Wednesday evening commute. Gusty winds could bring down tree 
  branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle.

For the latest travel conditions, check the Iowa 511 app, 
www.511ia.org, or dial 511.

&&

$$

IAZ034-035-220230-
/O.EXB.KDMX.WW.Y.0004.260121T1900Z-260122T0500Z/
Calhoun-Webster-
Including the cities of Lake City, Rockwell City, Fort Dodge,
Pomeroy, and Manson
1026 AM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 PM CST THIS EVENING...

* WHAT...Snow, strong winds, and blowing snow expected. Snow 
  accumulations around an inch or less. Winds gusting up to 60 mph. 
  Visibility may fall below a quarter of a mile at times.

* WHERE...Webster and Calhoun Counties.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions and strong crosswinds. 
  Blowing snow will significantly reduce visibility, with 
  near-blizzard conditions possible at times. This combination will 
  make travel very dangerous and may impact the evening commute. 
  Gusty winds could also bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest travel conditions, check the Iowa 511 app, 
www.511ia.org, or dial 511.

&&

$$

IAZ036-037-050-220230-
/O.EXT.KDMX.WW.Y.0004.260121T1900Z-260122T0500Z/
Hamilton-Hardin-Tama-
Including the cities of Dysart, Iowa Falls, Webster City, Traer,
Toledo, Eldora, Ackley, Tama, and Gladbrook
1026 AM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 PM CST THIS 
EVENING...

* WHAT...Snow, strong winds, and blowing snow expected. Snow 
  accumulations around an inch or less. Winds gusting up to 60 mph. 
  Visibility may fall below a quarter of a mile at times.

* WHERE...Hamilton, Hardin, and Tama Counties.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions and strong crosswinds. 
  Blowing snow will significantly reduce visibility, with 
  near-blizzard conditions possible at times. This combination will 
  make travel very dangerous and may impact the evening commute. 
  Gusty winds could also bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest travel conditions, check the Iowa 511 app, 
www.511ia.org, or dial 511.

&&

$$

Dodson
2 follow-up statements
124 
WWUS43 KDMX 212219
WSWDMX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Des Moines IA
419 PM CST Wed Jan 21 2026

...STRONG WINDS AND BLOWING SNOW CAUSING BLIZZARD CONDITIONS 
CONTINUE...

.Snow showers, blowing snow and strong northwest winds will continue 
through the afternoon and evening. Winds gusting up to 70 mph will 
blow both falling snow in snow showers, as well as snow already on 
the ground, greatly reducing visibility down to a quarter or mile or 
less at times with blizzard-like conditions.

IAZ004>007-015>017-023>028-038-039-220500-
/O.CON.KDMX.BZ.W.0001.000000T0000Z-260122T0500Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Grundy-Black
Hawk-
Including the cities of Humboldt, Manly, Belmond, Clarksville,
Lake Mills, Emmetsburg, Clear Lake, Britt, Kanawha, Aplington,
Hampton, Waverly, Cedar Falls, Garner, Waterloo, Reinbeck, Dike,
Shell Rock, Parkersburg, Clarion, Laurens, Estherville, Forest
City, Allison, Mason City, Wellsburg, Pocahontas, Algona, Dumont,
Rolfe, Eagle Grove, Greene, Grundy Center, Conrad, Northwood,
Gilmore City, and Fonda
419 PM CST Wed Jan 21 2026

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING...

* WHAT...Blizzard conditions. Additional snow accumulations around 
  an inch or less. Winds gusting up to 70 mph.

* WHERE...Portions of northern and north central Iowa.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Visibilities may drop below 1/4 mile due to falling and 
  blowing snow. Whiteout conditions are expected and will make 
  travel treacherous and potentially life-threatening. Plan on 
  slippery road conditions. The hazardous conditions could impact 
  the Wednesday evening commute. Strong winds could cause tree 
  damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle.

For the latest travel conditions, check the Iowa 511 app, 
www.511ia.org, or dial 511.

&&

$$

IAZ034>037-050-220500-
/O.CON.KDMX.WW.Y.0004.000000T0000Z-260122T0500Z/
Calhoun-Webster-Hamilton-Hardin-Tama-
Including the cities of Dysart, Lake City, Iowa Falls, Rockwell
City, Webster City, Traer, Toledo, Eldora, Ackley, Tama, Fort
Dodge, Gladbrook, Pomeroy, and Manson
419 PM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS 
EVENING...

* WHAT...Snow, strong winds, and blowing snow expected. Snow 
  accumulations around an inch or less. Winds gusting up to 70 mph. 
  Visibility may fall below a quarter of a mile at times.

* WHERE...Hamilton, Hardin, Tama, Webster, and Calhoun Counties.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Wednesday evening commute. Strong 
  winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest travel conditions, check the Iowa 511 app, 
www.511ia.org, or dial 511.

&&

$$

Dodson
555 
WWUS43 KDMX 220057
WSWDMX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Des Moines IA
657 PM CST Wed Jan 21 2026

IAZ004>007-015>017-023>028-038-039-220200-
/O.CAN.KDMX.BZ.W.0001.000000T0000Z-260122T0500Z/
/O.EXB.KDMX.WW.Y.0004.000000T0000Z-260122T0200Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Grundy-Black
Hawk-
Including the cities of Emmetsburg, Garner, Rolfe, Parkersburg,
Forest City, Greene, Aplington, Waverly, Waterloo, Fonda, Eagle
Grove, Lake Mills, Northwood, Clarion, Hampton, Algona, Kanawha,
Dumont, Britt, Belmond, Grundy Center, Estherville, Clarksville,
Manly, Clear Lake, Gilmore City, Pocahontas, Cedar Falls,
Wellsburg, Laurens, Allison, Shell Rock, Dike, Conrad, Mason
City, Humboldt, and Reinbeck
657 PM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...
...BLIZZARD WARNING IS CANCELLED...

* WHAT...Winds gusting as high as 50 mph leading to blowing snow.

* WHERE...Much of northern Iowa.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...The hazardous conditions could impact the Wednesday 
  evening commute. Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest travel conditions, check the Iowa 511 app, 
www.511ia.org, or dial 511.

&&

$$

IAZ034>037-050-220200-
/O.EXT.KDMX.WW.Y.0004.000000T0000Z-260122T0200Z/
Calhoun-Webster-Hamilton-Hardin-Tama-
Including the cities of Manson, Tama, Gladbrook, Dysart, Lake
City, Fort Dodge, Traer, Iowa Falls, Ackley, Rockwell City,
Eldora, Toledo, Pomeroy, and Webster City
657 PM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS 
EVENING...

* WHAT...Winds gusting as high as 50 mph leading to blowing snow.

* WHERE...Hamilton, Hardin, Tama, Webster, and Calhoun Counties.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...The hazardous conditions could impact the Wednesday 
  evening commute. Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest travel conditions, check the Iowa 511 app, 
www.511ia.org, or dial 511.

&&

$$

Jimenez

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this blizzard warning went out at Jan 21, 5:40 AM CST, 4 hours 46 minutes earlier. Its key messages:

  • Strong winds will surge through the area this afternoon and evening, with gusts to 50 MPH in some areas. Snow will also fall mainly in the north and northeast, where both falling snow and snow already on the ground will blow leading to significant visibility reductions and dangerous travel conditions. Blizzard conditions will be possible at times!
  • Farther south, toward central and southern Iowa, current snow cover is minimal and accumulating snow chances today are lower, so blowing snow is less of a threat. However, the strong winds will still make travel difficult at times.
  • Very cold weather will dominate the region from Thursday night into Saturday and perhaps Sunday. Dangerous wind chills are forecast, with the lowest values likely coming around Friday morning.
Area forecast discussion, Jan 21, 5:40 AM CST, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
540 AM CST Wed Jan 21 2026

 ...Updated for the 12z Aviation Discussion...

.KEY MESSAGES...

- Strong winds will surge through the area this afternoon and
  evening, with gusts to 50 MPH in some areas. Snow will also
  fall mainly in the north and northeast, where both falling
  snow and snow already on the ground will blow leading to
  significant visibility reductions and dangerous travel
  conditions. Blizzard conditions will be possible at times!

- Farther south, toward central and southern Iowa, current snow
  cover is minimal and accumulating snow chances today are
  lower, so blowing snow is less of a threat. However, the
  strong winds will still make travel difficult at times.

- Very cold weather will dominate the region from Thursday night
  into Saturday and perhaps Sunday. Dangerous wind chills are
  forecast, with the lowest values likely coming around Friday
  morning.

&&

.DISCUSSION...
Issued at 320 AM CST Wed Jan 21 2026

The surface low pressure system that moved across Iowa yesterday
is now departing to the east. Low stratus clouds are spreading
in from the northwest within broadly cyclonic 500 MB flow aloft,
while surface winds are light and variable. Meanwhile, an
energetic 500 MB shortwave is moving into North Dakota and will
continue to sharpen this morning as it swing southeastward,
crossing Iowa and Minnesota this afternoon. As it does so, it
will pull a strengthening surface front through with it, which
will cross our forecast area from roughly 12 PM (northwest) to 6
PM (southeast) today. A swath of frontogenetical forcing will
accompany the passage of the system and in our northern and
northeastern counties a few hours of relatively deep saturation
will allow for a burst of snow around midday into the afternoon,
with a quick accumulation of around an inch expected. During or
right on the heels of this snow burst, very strong winds will
surge in from the northwest. Model output almost unanimously
depicts 40-45 KT 925 MB winds and strong cold air advection
behind the surface front, with downward momentum transport aided
further by the frontogenetical circulation and sustained into
this evening by rapid high rises behind the system. Forecast
soundings indicate top-of-mixed-layer winds around 50-55 KT for
several hours this afternoon and steep lapse rates above the
surface and this is a classic set-up for a high wind event.
Adding to hazardous weather concerns is the potential for snow
showers or snow squalls in the turbulent mixing/flow behind the
front. Short-range models have backed off on squall potential
somewhat tonight, with near-surface instability diminishing and
the frontogenetical forcing being tied closely to the surging
boundary. Forecast soundings also show moisture will be very
limited in this region, and confidence in post-frontal snow
showers has decreased. Forecast POPs are thus near 100% in our
northeast early this afternoon, and around 30-50% right along
the boundary farther south, but only 10-30% behind the front.

Across about the southern/southwestern half of our service area
where snow cover is minimal and anticipated snowfall today is
minimal, the primary threat today will be the strong winds and a
Wind Advisory has been issued accordingly. Farther north there
is already powdery snow cover from yesterday (and earlier), and
another inch or so is expected today, so when the strong winds
hit the impacts will be more severe. Blowing of both falling
snow and previous snow will greatly reduce visibility at times
and snow-covered roads and strong crosswinds will make travel
dangerous. A Winter Weather Advisory has been issued for these
areas, however, blizzard conditions are entirely possible and an
upgrade to a Blizzard Warning may be needed later today.

Aside from today's hazardous weather in Iowa, the large gyre
that has been centered near Hudson Bay, Canada for the last
several days and responsible for our cyclonic steering flow is
finally beginning to eject this morning, partially due to the
pull of the strong shortwave responsible for our forthcoming
strong winds and snow, and will swing southward into
southwestern Ontario by Thursday. As it does so, a large Arctic
high pressure area will be pushed from Canada southeastward into
the Upper Midwest and Iowa. The leading edge of this airmass,
accompanied once again by gusty northwest winds (though not as
strong as those today), will cross our area Thursday afternoon
with the large high building in for several days thereafter. The
result will be a period of intense cold across the region,
initially with breezy conditions late Thursday/Thursday night,
then with lighter winds but even colder temperatures as the high
pressure settles nearby. On both Friday morning and Saturday
morning temperatures will fall below zero statewide, and even
during the day on Friday will likely remain below zero except in
the far south. A prolonged period of dangerous wind chills will
result, with the lowest values likely late Thursday night/Friday
morning when winds are higher. The Extreme Cold Watch in effect
during this time has been expanded across our entire forecast
area, with at least part of the area likely to upgrade to a
warning later today or tomorrow.

At the end of the week the gyre over Ontario will move away
eastward toward the North Atlantic, and in its wake another 500
MB trough is set to swing across much of the U.S. this weekend
into early next week. This system will be different however, in
that long-range models unanimously split it into northern and
southern components that are not well-phased. The southern
stream component of the trough is set to produce severe winter
weather impacts across a large swath of the southern U.S. and it
remains to be seen whether the northern edge of its
precipitation shield will make it up into Iowa, or be held to
the south by the Arctic surface high pressure in place in our
region. At this point it appears that the strength of the high
will be sufficient to shunt the precipitation to our south, and
while the northern stream trough will move through and provide
some forcing for ascent that could also provide a mechanism for
precipitation, the low-level dry air in place should mitigate
that potential as well. As such, a dry forecast is maintained
during this time.

&&

.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 540 AM CST Wed Jan 21 2026

VFR conditions will prevail this morning as WSW winds gradually
increase after sunrise, though a brief MVFR ceiling is possible
early at ALO. A front will then surge through the area early
this afternoon bringing much stronger WNW winds, with gusts to
30-40 KT at times, and snow showers especially north and
northeast. At MCW and ALO, and perhaps at FOD, the strong winds
will blow not only new snow but snow already on the ground and
greatly reduce visibility for a period this afternoon into
evening. Have indicated this in the TAFs, but amendments will be
likely later today. Conditions should then gradually improve
later tonight as snow showers move out and winds slowly
diminish.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...

Winter Weather Advisory from 11 AM this morning to 11 PM CST
this evening for IAZ004>007-015>017-023>028-036>039-050.

Wind Advisory from 11 AM this morning to 8 PM CST this evening
for IAZ033>035-044>047-057>059-070>072-081-082-092.

Wind Advisory from 2 PM this afternoon to 11 PM CST this
evening for IAZ048-049-060>062-073>075-083>086-093>097.

Extreme Cold Watch from late Thursday night through Saturday
morning for IAZ004>007-015>017-023>028-033>039-044>050-057>062-
070>075-081>086-092>097.

&&

DISCUSSION...Lee
AVIATION...Lee
Hazardous weather outlook, Jan 21, 2:42 AM CST, 7 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
242 AM CST Wed Jan 21 2026

IAZ033>035-044>049-057>062-070>075-081>086-092>097-221500-
Sac-Calhoun-Webster-Crawford-Carroll-Greene-Boone-Story-Marshall-
Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-
Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-
Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
242 AM CST Wed Jan 21 2026

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

An Wind Advisory is in effect for the area today into early
tonight. Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Scattered snow showers may also occur this afternoon and evening.
Visibility could be reduced from blowing snow in any snow
showers.

Light snow is expected this afternoon and evening. Snowfall
accumulations up to 2 inches are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An Extreme Cold Watch is in effect for the area Thursday night
through Saturday morning for dangerous wind chills of 25 to 35
below zero. Please refer to the National Weather Service website
at weather.gov/desmoines for further details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

IAZ004>007-015>017-023>028-036>039-050-221500-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Hamilton-Hardin-
Grundy-Black Hawk-Tama-
242 AM CST Wed Jan 21 2026

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

An Winter Weather Advisory is in effect for the area today into
early tonight for strong winds, snow, and blowing snow. Near-
blizzard conditions will be possible at times. Please refer to
the National Weather Service website at weather.gov/desmoines for
further details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

An Extreme Cold Watch is in effect for the area Thursday night
through Saturday morning for dangerous wind chills of 30 to 40
below zero. Please refer to the National Weather Service website
at weather.gov/desmoines for further details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 2:29 AM CSTWind AdvisoryDMXAdair, Adams, Appanoose, Audubon, Boone, Calhoun and 27 more12 hr
Jan 21, 2:29 AM CSTWinter Weather AdvisoryDMXBlack Hawk, Bremer, Butler, Calhoun, Cerro Gordo, Emmet and 14 more18 hr
Jan 21, 11:27 AM CSTHigh Wind WarningDMXAdair, Adams, Appanoose, Audubon, Boone, Calhoun and 30 more8 hr

Nearby

Blizzard Warnings in Iowa, 2026Every blizzard warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.